Silvestru Sever Dragomir
Silvestru Sever Dragomir
Prof. & Chair of Math. Inequal., Victoria Univ., Australia & Univ. Witwatersrand, S. Africa
vu.edu.au üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Selected Topics on Hermite-Hadamard Inequalities and Applications
SS Dragomir, CEM Pearce
RGMIA Monographs, pp. 355, 2000
1194*2000
Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula
SS Dragomir, RP Agarwal
Applied Mathematics Letters 11 (5), 91-95, 1998
6891998
Some inequalities of Hadamard type
SS DRAGOMIR, J PECARIC, LE PERSSON
Soochow J. Math. 21, pp. 335–341, 1995
5461995
The Hadamard inequalities for s-convex functions in the second sense
SS Dragomir, S Fitzpatrick
Demonstratio Mathematica 32 (4), 687-696, 1999
3861999
Two mappings in connection to Hadamard's inequalities
SS Dragomir
Journal of Mathematical Analysis and Applications 167 (1), 49-56, 1992
3451992
On the Hadamard’s Inequality for Convex Functions on the Co-ordinates in a Rectangle from the Plane
SS Dragomir
Taiwanese Journal of Mathematics 5 (4), pp. 775-788, 2001
3202001
On the Ostrowski's integral inequality for mappings with bounded variation and applications
SS Dragomir
Mathematical Inequalities and Applications 4, 59-66, 2001
290*2001
Ostrowski type inequalities and applications in numerical integration
SS Dragomir, TM Rassias
Springer, 2002
2772002
An inequality of Ostrowski-Grüss' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules
SS Dragomir, S Wang
Computers & Mathematics with Applications 33 (11), 15-20, 1997
2631997
Some Gronwall type inequalities and applications
SS Dragomir
Nova Science, 2003
2492003
Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rules
SS Dragomir, S Wang
Applied Mathematics Letters 11 (1), 105-109, 1998
2461998
On some new inequalities of Hermite-Hadamard type for -- convex functions
SS Dragomir
Tamkang Journal of Mathematics 33 (1), 45-56, 2002
236*2002
On Simpson's inequality and applications
SS Dragomir, RP Agarwal, P Cerone
RGMIA research report collection 2 (3), 1999
2321999
Some integral inequalities of Grüss type
SS Dragomir
RGMIA research report collection 1 (2), 1998
2251998
A new inequality of Ostrowski's typ in L~ 1 norm and applications to some special means and to some numerical quadrature rules
SS Dragomir, S Wang
Tamkang Journal of Mathematics 28, 239-244, 1997
2141997
A generalization of Grüss's inequality in inner product spaces and applications
SS Dragomir
Journal of Mathematical Analysis and Applications 237 (1), 74-82, 1999
2001999
Bounds for the normalised Jensen functional
SS Dragomir
Bulletin of the Australian Mathematical Society 74 (3), 471-478, 2006
1992006
On the Ostrowski integral inequality for Lipschitzian mappings and applications
SS Dragomir
RGMIA research report collection 2 (1), 1999
1891999
Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense
M Alomari, M Darus, SS Dragomir, P Cerone
Applied Mathematics Letters 23 (9), 1071-1076, 2010
1792010
A new inequality of Ostrowski's type in Lp-norm
SS Dragomir, S Wang
Indian Journal of Mathematics 40 (3), 299-304, 1998
1791998
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20